RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2014, Volume 6, Issue 4, Pages 5–12 (Mi vyurm60)  

Mathematics

Controllability of a non-classical model of mathematical physics

O. A. Ruzakova

South Ural State University

Abstract: Necessary conditions of $\varepsilon$-controllability for the class of degenerate linear differential equations in Banach space with respect to the time derivative and with the radially bounded operator on the right side are obtained. The results are effectively applied to the research of $\varepsilon$-controllability of initial boundary-value problems for the non-classical equations of mathematical physics.

Keywords: controllability; semigroup of operators; equations of Sobolev type.

Full text: PDF file (207 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 12.07.2014

Citation: O. A. Ruzakova, “Controllability of a non-classical model of mathematical physics”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 6:4 (2014), 5–12

Citation in format AMSBIB
\Bibitem{Ruz14}
\by O.~A.~Ruzakova
\paper Controllability of a non-classical model of mathematical physics
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2014
\vol 6
\issue 4
\pages 5--12
\mathnet{http://mi.mathnet.ru/vyurm60}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm60
  • http://mi.mathnet.ru/eng/vyurm/v6/i4/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:124
    Full text:113
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020